Search Results for: 11T

A conjecture on degrees of algebraic equations

Simon Davis Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 2, Pages 84—90 Download full paper: PDF, 175 Kb Details Authors and affiliations Simon Davis Research Foundation of Southern California 8837 … Continue reading

On transitive polynomials modulo integers

Mohammad Javaheri and Gili Rusak Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 2, Pages 23—35 Download full paper: PDF, 223 Kb Details Authors and affiliations Mohammad Javaheri School of Science, … Continue reading

A natural partial order on the prime numbers

Lucian M. Ionescu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 1—9 Download full paper: PDF, 229 Kb Details Authors and affiliations Lucian M. Ionescu Department of Mathematics, Illinois State University IL 61790-4520, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On subsets of finite Abelian groups without non-trivial solutions of x1 + x2 + … + xs sxs+1 = 0

Ran Ji and Craig V. Spencer Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 3, Pages 55—59 Download full paper: PDF, 202 Kb Details Authors and affiliations Ran Ji Department of Mathematics, Wellesley College 106 … Continue reading

The four roots lemma

Kristijan Tabak Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 5, Pages 14—19 Download full paper: PDF, 172 Kb Details Authors and affiliations Kristijan Tabak Rochester Institute of Technology, Zagreb Campus D. T. Gavrana 15, … Continue reading